I have ony been on medication for 3 weeks.
11 Nov 2009
You can view a list of side-effects for Depakote here:
"general body discomfort" is listed as a side-effect in which your doctor should know about as soon as you can.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am a professional athlete and I can not risk the possibility of Joint pain. I was on Acutane about 6 years ago and had to stop due to muscle and ...
1 answer • 7 Dec 2010
... uncontrollable body twitching at times I have been taking carbamazepine 200mg once a day at bed time. I have been taking it for awhile with no ...
2 answers • 11 May 2011
I have psoriatic arthritis and it isn't the joint pain that's so bad or even the psoriasis itself. It's the way I feel trapped in a ...
5 answers • 14 May 2012
Viibryd - I am on day 2 of my starter pack 1 20mg tab 1xd. So far I have less energy, as well as, I?
... am experiencing muscle stiffness and joint pains. Is these normal side effects and will they pass?
3 answers • 10 Mar 2013
yesterday I was admitted into the hospital because my body was trembling. Stiffness in the body, chills, shaking and headache. A blood test was taken ...
1 answer • 27 Sep 2013